Why did I agree to a higher dose?

I’ve never had monthly injections. Just pills. I’m med compliant.

Oh, I was on risperidone pills and haldol pills.

Ive been on a high dose, I have it in my head I’m not taking my shot in 2 weeks. Nothing but instability in my life. I don’t want to be on APs anymore. I like the feeling of not being so blunted when off them. I just can’t bare these poisonous brain ‘meds’ any longer… They don’t help me, they broke my mind

You will be hospitalized soon. Stay on your meds.

I take the maximum recommended dose of Geodon plus a small dose of Latuda. I would have never have been stable without it.

On lower doses I got psychotic every day.

You are playing with Fire :fire:

3 Likes

It’s hard realizing that things will never be the same. When I was younger I always used to go off meds. But 2 yrs ago I started really getting affected by it and I hardly remember 2017.

Talk to your doctor if you could try amyloban 3399 with invega and then possibly lower your dose.

1 Like

Supplements may work well for others but l-theanine has all this positive literature online but it made me take a handful of Klonopin and messed up my chemistry so I couldn’t sleep. I’m sure amyloban works for some people but I’m weary to what I put in my body anymore.

I didn’t want to reduce the dose… I wanted to feel what it’s like to be off APs again. I guess in a way there are perks of being off meds, but I think last year I went into another psychotic break and I reached the age last year where females get sz. I was 25 last year, so maybe my sz got at it’s peak and it took this long to recover with all the catatonia/ visual hallucinations/ cognitive symptoms that I never had so bad. I thought it was the med that caused all that but now I’m relatively stable. @TomCat is right, I’d be playing with fire

If you just keep taking your medicine you will eventually get used to it and you won’t be so blunted. But you need to take it or you’ll be even more paranoid

1 Like

Thanks 1515151515

@Winterblues do you feel any leg weakness in the morning with this dose? I think I’ll need to lower my dose to 156mg

No my legs are really strong. This AP has made me the strongest I’ve ever felt on APs. I have a lot of muscular strength and a lot of them made me throw up every day. I can eat whenever I want on this too

We’re you ever on 156

I’ve never been on 156mg.

Oh it might be good for you since you are looking for more neurotransmitters and motivation. Ask your pdoc and keep a mood tracker. I keep a mood tracker every day for the past 2 weeks

1 Like

I think I need something else to remove the people voices

Haldol ? It’s really strong. Only problem is there are lots of side effects

Usually when pdocs prescribe a atypical and that’s not effective enough, they’ll give you a typical. Fluphenazine was really good too and perphenazine as well. Just stay away from thorazine

I don’t think it’s the caffeine causing the voices cause I heard some before I drank this morning. I now take shower to reduce my coffee intake

Do you use grounding skills? Did you see my thread on grounding skills? I can bump it up

1 Like

Nope 6⁶⁶6666666

Crunches too, feeling the pain in abdomen can distract you from voices

I bumped it for you